Alert archive / Arizona / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 7, NWS Phoenix, AZ

July 3, 2008Gila County, Pinal County, Arizona

NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 3, 2008, 3:46 PM MST for Gila County, Pinal County, Arizona. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2008, 3:46 PM MST (22:46 UTC)
Expired
Jul 3, 2008, 4:30 PM MST
In force
44 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon

Counties Gila County, AZ, Pinal County, AZ

The radar

The Phoenix radar (KIWA), 69 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 12:00Z, 10.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 12:00Z on 2008-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 391 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 12:00Z on 2008-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
391 J/kg
Mixed-layer CIN
-437 J/kg
Mixed-layer LCL
2681 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPSR 032246
SVRPSR
AZC007-021-032330-
/O.NEW.KPSR.SV.W.0007.080703T2246Z-080703T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
346 PM MST THU JUL 3 2008

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...
  NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 430 PM MST

* AT 343 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CLAYPOOL...OR 8 MILES NORTHWEST OF GLOBE...AND MOVING SOUTHWEST AT
  9 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  INSPIRATION AND MIAMI.

LAT...LON 3324 11093 3325 11094 3325 11095 3324 11097
      3338 11111 3357 11085 3344 11071
TIME...MOT...LOC 2246Z 046DEG 8KT 3346 11085

$$

INIGUEZ
1 follow-up statement
000 
WWUS55 KPSR 032257
SVSPSR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
357 PM MST THU JUL 3 2008

AZC007-021-032330-
/O.CON.KPSR.SV.W.0007.000000T0000Z-080703T2330Z/
GILA AZ-PINAL AZ-
357 PM MST THU JUL 3 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MST
FOR NORTH CENTRAL PINAL AND SOUTH CENTRAL GILA COUNTIES...

AT 352 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED JUST NORTH OF CLAYPOOL...OR 8 MILES NORTHWEST OF GLOBE... 
MOVING SOUTHWEST AT 9 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
INSPIRATION AND MIAMI.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3324 11093 3325 11094 3325 11095 3324 11097
      3338 11111 3357 11085 3344 11071
TIME...MOT...LOC 2257Z 040DEG 8KT 3345 11086

$$

INIGUEZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 3:00 PM MST, 46 minutes earlier.

Area forecast discussion, Jul 3, 3:00 PM MST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
300 PM MST THU JUL 3 2008

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
HIGH PRESSURE ALOFT WILL REMAIN FIRMLY ENTRENCHED OVER THE DESERT
SOUTHWEST THROUGH THE UPCOMING HOLIDAY WEEKEND AND INTO EARLY NEXT
WEEK. THIS WILL RESULT IN ABOVE-NORMAL TEMPERATURES OVER THE NEXT
SEVERAL DAYS. IN ADDITION...MONSOON MOISTURE WILL MAINLY BE CONFINED
TO THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA...MAINLY EAST OF THE
GREATER PHOENIX AREA...WHERE A SLIGHT CHANCE OF AFTERNOON AND
EVENING THUNDERSTORMS WILL PERSIST EACH DAY.

&&

.DISCUSSION...
THIS AFTERNOON/OVERNIGHT...LOCAL ENVIRONMENT REMAINS RELATIVELY
FAVORABLE FOR CONVECTION THIS AFTERNOON AND THIS EVENING WITH
DEWPOINTS GENERALLY IN THE UPPER 50S. DEWPOINTS HAVE ONLY FALLEN A
FEW DEGREES OFF THIS MORNINGS HIGHS...WHICH SUGGESTS THAT SUFFICIENT
MOISTURE EXTENDS THROUGH THE MIXING LAYER. STORMS HAVE ALREADY
FORMED ALONG THE RIM AND WITH THE NORTHEASTERLY FLOW AROUND THE
RIDGE...THEY ARE MOVING STEADILY TOWARDS THE FORECAST AREA. PWATS
ABOVE 1.25 INCHES SHOULD SUPPORT THE INCREASED COVERAGE WHILE
ELEVATED DCAPES POINT TO THE POTENTIAL FOR STRONG OUTFLOWS (AND
BLOWING DUST IN PHOENIX METRO AREA). GFS GENERATES SOME CONVECTION
AFTER MIDNIGHT...MAINLY IN RESPONSE TO THE ADDITION OF SOME
DIVERGENT AIR ALOFT. CANNOT ALSO RULE OUT THE POSSIBILITY OF AN MCS
FORMING OVERNIGHT...WITH THE GREATEST PROBABILITIES SOUTH AND EAST
OF THE FORECAST AREA.

MODELS IN GOOD AGREEMENT THAT THE SHORT-WAVE TROUGH MOVING IN ALONG
THE PACIFIC NW WILL FLATTEN THE WESTERN CONUS RIDGE AS IT SLIDES
EASTWARD ACROSS THE NORTHERN TIER OF STATES.
CONSEQUENTLY...THICKNESSES WILL LOWER ACROSS THE REGION...RESULTING
IN SOME COOLING FRI-SAT. GFS HAS BEEN TOO AGGRESSIVE IN SCOURING OUT
THE MOISTURE AND HAS FAILED TO ACCOUNT FOR THE OVERNIGHT MOISTURE
SURGES. GENERALLY INCREASED POPS BETWEEN 5 AND 10 PERCENT FOR ALL
POINTS FRI-SUN...EVEN INCLUDING WESTERN PORTIONS OF THE FORECAST
AREA AS MOISTURE GETS ADVECTED WESTWARD UNDER THE DEAMPLIFYING
RIDGE. INCREASED MOISTURE WILL ALSO KEEP MIN TEMPS WILL ABOVE
AVERAGE...AND THIS IS THE IMPETUS FOR ISSUING A NEW EXCESSIVE HEAT
WATCH SAT (FOR THE PHOENIX AREA).

PREVIOUS DISCUSSION...
EARLY NEXT WEEK...GFS BUILDS THE HIGH STRONGLY TO THE NORTH OF THE
PHX CWA...AND THIS RESULTS IN ANOTHER BURST OF HOTTER TEMPS BY ABOUT
TUESDAY OR WEDNESDAY. WILL TREND MAX TEMPS UP A TAD OUT OF RESPECT
FOR THIS BUILDING HIGH. FOR NOW...WILL NOT MAKE ANY CHANGES TO POP
GRIDS THAT WERE INHERITED...KEEPING ISOLD STORMS CONFINED TO ZONE
24. HOWEVER...WILL NEED TO KEEP AN EYE DOWN NEAR THE MOUTH OF THE
GULF OF CA FOR ANY LARGE-SCALE CONVECTION THAT T.S. DOUGLAS MIGHT
SPAWN. ANY MCS ACTION DOWN THERE BETWEEN MAZATLAN AND LA PAZ COULD
SERVE TO GET A NICE SURGE GOING UP THE GULF.

&&

.AVIATION...
CENTRAL ARIZONA DESERTS...INCLUDING THE GREATER PHOENIX AREA...
ANOTHER ROUND OF MOUNTAIN THUNDERSTORMS ARE EXPECTED TODAY...WITH
THE MOST FAVORED AREAS TO THE NORTH/EAST/SOUTHEAST OF KPHX. GUSTY
OUTFLOW WINDS FROM DECAYING THUNDERSTORMS WILL ONCE AGAIN BE A
POSSIBILITY ACROSS THE GREATER PHOENIX AREA...LIKELY BETWEEN 23Z AND
04Z. VISIBLE SATELLITE IMAGERY SHOWING AREA OF HAZE/SMOKE ACROSS THE
PHOENIX AREA AS WELL...WHICH MAY LEAD TO SOME SLANTWISE VISIBILITY
ISSUES THROUGH THIS EVENING.

SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA DESERTS...
SOUTHERLY WINDS ON THE ORDER OF 15 TO 20 KTS FROM THE SURFACE
THROUGH ABOUT 3-4K FT AGL WILL CONTINUE THROUGHOUT THE
DAY...PARTICULARLY ALONG THE CO RIVER VALLEY. BY LATE AFTERNOON
...WINDS WILL WEAKEN A BIT BEFORE A DRIER WESTERLY FLOW TAKES OVER.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
AN UPSWING IN CONVECTION WILL BE POSSIBLE FRIDAY AND SATURDAY IN
CENTRAL ARIZONA...AS INCREASED MOISTURE WILL PROMOTE AFTERNOON AND
EVENING THUNDERSTORM DEVELOPMENT...ESPECIALLY OVER THE HIGHER
TERRAIN. THESE STORMS WILL LIKELY BE ACCOMPANIED BY PRECIPITATION
WITH THE INCREASED MOISTURE...BUT WILL STILL BE CAPABLE OF PRODUCING
GUSTY WINDS. ACTIVITY MAY SPREAD TO THE LOWER DESERTS OF CENTRAL
ARIZONA IN THE LATE AFTERNOON AND EARLY EVENING.

CHANCES WILL DECREASE SUNDAY INTO EARLY NEXT WEEK AS A SHORTWAVE
TROUGH PASSES TO THE NORTH...PUSHING DRIER AIR INTO THE SOUTHWEST
CONUS. TEMPERATURES WILL REMAIN HOT.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...EXCESSIVE HEAT WARNING UNTIL 8 PM MST FRIDAY FOR AZZ022-023-027-
     028.

     EXCESSIVE HEAT WATCH FROM FRIDAY EVENING THROUGH SATURDAY
     EVENING FOR AZZ022-023-027-028.

     EXCESSIVE HEAT WARNING UNTIL 8 PM MST THIS EVENING FOR AZZ020-
     021-025-026.

     EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM MST FRIDAY FOR AZZ020-
     021-025-026.

CA...EXCESSIVE HEAT WARNING UNTIL 8 PM PDT THIS EVENING FOR
     CAZ031>033.

     EXCESSIVE HEAT WARNING FROM 10 AM TO 8 PM PDT FRIDAY FOR
     CAZ031>033.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX

DISCUSSION...HIRSCH/ESTLE
AVIATION...ROGERS/WANEK
FIRE WEATHER...ROGERS
Hazardous weather outlook, Jul 3, 6:15 AM MST, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
615 AM MST THU JUL 3 2008

AZZ023-028-041315-
GREATER PHOENIX AREA-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
615 AM MST THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

VERY HOT WEATHER WILL CONTINUE TODAY WITH HIGH TEMPERATURES EXPECTED
TO EXCEED 110 DEGREES OVER MOST OF THE LOWER DESERTS. AN EXCESSIVE
HEAT WARNING IS IN EFFECT. SEE PRODUCT PHXNPWPSR FOR ADDITIONAL
INFORMATION. ALSO...ISOLATED MOUNTAIN THUNDERSTORMS OVER EASTERN
ARIZONA HAVE THE POTENTIAL TO PRODUCE GUSTY OUTFLOW WINDS GREATER
THAN 40 MPH...AS WELL AS AREAS OF DENSE BLOWING DUST...WHICH MAY MOVE
INTO THE SOUTH-CENTRAL DESERTS DURING THE LATE AFTERNOON AND EVENING
HOURS. THE HAZARDS WOULD MOST LIKELY AFFECT THE FAR EAST AND
SOUTHEAST PORTIONS OF THE GREATER PHOENIX AREA AS WELL AS COMMUNITIES
SUCH AS CASA GRANDE AND FLORENCE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG HIGH PRESSURE ALOFT WILL CONTINUE INTO THE WEEKEND...AT
LEAST...WITH LITTLE RELIEF FROM THE VERY HOT TEMPERATURES EXPECTED.
AN EXCESSIVE HEAT WARNING CONTINUES THROUGH FRIDAY. SEE PRODUCT
PHXNPWPSR FOR ADDITIONAL INFORMATION. HIGH TEMPERATURES ARE EXPECTED
TO REACH OR EXCEED 110 DEGREES EACH DAY THROUGH THE PERIOD. PERSONS
PLANNING TO SPEND TIME OUTDOORS DURING THE HEAT OF THE DAY THIS
WEEKEND...AND INTO EARLY NEXT WEEK...SHOULD TAKE APPROPRIATE
PRECAUTIONS. ISOLATED MOUNTAIN THUNDERSTORMS OVER EASTERN ARIZONA
HAVE THE ABILITY TO PRODUCE GUSTY OUTFLOW WINDS ABOVE 40 MPH...AS
WELL AS DENSE BLOWING DUST...WHICH MAY AFFECT THE EASTERN PORTIONS OF
THE SOUTH-CENTRAL DESERTS THURSDAY LATE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-041315-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
615 AM MST THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED TODAY...AND
THEY HAVE THE ABILITY TO PRODUCE STRONG GUSTY WINDS GREATER THAN 45
MPH...AS WELL AS BRIEF HEAVY RAIN AND DEADLY CLOUD TO GROUND
LIGHTNING. THE STRONG GUSTY WINDS COMBINED WITH LIGHTNING WILL
PROMOTE HIGH FIRE DANGER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CONTINUED SLIGHT CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS THROUGH THE PERIOD...WITH THE BEST THREAT LIKELY TO BE
THURSDAY. THE PRIMARY HAZARDS INCLUDE STRONG GUSTY WINDS GREATER THAN
40 MPH...AS WELL AS BRIEF HEAVY RAIN...SOME BLOWING DUST...AND DEADLY
CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020>022-025>027-CAZ031>033-041315-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-YUMA/MARTINEZ LAKE AND VICINITY-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
IMPERIAL COUNTY-
615 AM MST THU JUL 3 2008 /615 AM PDT THU JUL 3 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME
SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

VERY HOT HIGH TEMPERATURES WILL CONTINUE TODAY...WITH HIGHS EXPECTED
TO EXCEED 115 DEGREES OVER THE HOTTEST DESERTS. AN EXCESSIVE HEAT
WARNING IS IN EFFECT. SEE PRODUCT PHXNPWPSR FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG HIGH PRESSURE ALOFT WILL LEAD TO CONTINUED VERY HOT CONDITIONS
THURSDAY INTO THE EARLY PART OF NEXT WEEK. AN EXCESSIVE HEAT WARNING
REMAINS IN EFFECT THROUGH FRIDAY. SEE PRODUCT PHXNPWPSR FOR
ADDITIONAL INFORMATION. HIGH TEMPERATURES ARE EXPECTED TO EXCEED 110
DEGREES OVER MOST OF THE DESERTS EACH DAY DURING THE PERIOD. PERSONS
PLANNING ON SPENDING TIME OUTDOORS DURING THE HEAT OF THE DAY SHOULD
TAKE APPROPRIATE PRECAUTIONS...AS THESE HIGH TEMPERATURES ARE
CONSIDERED DANGEROUS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ030-041315-
JOSHUA TREE NATIONAL PARK-
615 AM PDT THU JUL 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

STRONG HIGH PRESSURE ALOFT WILL LEAD TO CONTINUED VERY HOT WEATHER
TODAY...AND HIGH TEMPERATURES WILL LIKELY EXCEED 110 DEGREES...MAINLY
AT THE LOWER ELEVATIONS OF THE PARK. THESE HIGH TEMPERATURES ARE
CONSIDERED POTENTIALLY DANGEROUS...AND PERSONS PLANNING ON SPENDING
TIME OUTDOORS DURING THE HEAT OF THE DAY SHOULD TAKE APPROPRIATE
PRECAUTIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONTINUED HOT AND DRY CONDITIONS ARE EXPECTED FRIDAY THROUGH THE END
OF THE PERIOD. HIGH TEMPERATURES WILL REMAIN WELL ABOVE SEASONAL
NORMALS...AND CAN BE CONSIDERED POTENTIALLY DANGEROUS. PERSONS PLANNING
ON SPENDING TIME OUTDOORS DURING THE HEAT OF THE DAY THROUGHOUT THIS
PERIOD SHOULD TAKE APPROPRIATE PRECAUTIONS...AND DRINK PLENTY OF WATER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ESTLE

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 2:45 PM MSTExcessive Heat WatchPSR12 hr
Jul 3, 4:37 PM MSTAreal Flood AdvisoryPSRGila113 min

Nearby

Severe Thunderstorm Warnings in Arizona, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.